Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Rochet, Jean-Charles, Reppen, Max and Soner, Mete (2019) Optimal dividend policies with random profitability. Mathematical Finance. (In Press)

Rochet, Jean-Charles and Coculescu, Délia (2018) Shareholder Risk Measures. Mathematical Finance, vol. 28 (n° 1). pp. 5-28.

Villeneuve, Stéphane and Warin, Xavier (2014) Optimal Liquidity management and Hedging in the presence of a Non-Predictable Investment Opportunity. Mathematical Finance, vol. 8 (n°2). pp. 193-227.

Décamps, Jean-Paul and Villeneuve, Stéphane (2014) Rethinking Dynamic Capital Structure Models with Roll-Over Debt. Mathematical Finance, 24 (1). pp. 66-96.

Bensaïd, B., Lesne, Jean-Philippe, Pages, Henri and Scheinkman, José (1992) Derivative asset pricing with transaction costs. Mathematical Finance, 2.

This list was generated on Sat Dec 14 09:58:42 2019 CET.